# SDR UALA2009102303308

- Difficulty date: October 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 66,289 hours, 21,309 cycles
- Engine: Pwa PW2037
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 654450310
- Part serial: 234
- Condition: Faulty
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AILERON TRIM PROBLEM, RTFL. REPLACED LATERAL TRIM ACTUATOR. OP CHECK OKAY. MOTOR SPEED NORMAL. CHK'D FOR ELEVATOR PCU HYD BYPASSING, NO BYPASSING NOTED. PERFORMED ELEVATOR FEEL CHK, WITHIN LIMITS. PERFORMED ELEVATOR SERVO TEST, CHK'D FOR ELEVATOR PCU FOR BYPASSING AND DID TEST OF THE ELEVATOR FEEL. NO FAULTS NOTED. ALL SYSTEMS WITHIN LIMITS.
